# SDR 2006UALA00467

- Difficulty date: March 10, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 38,307 hours, 28,401 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STA 440 CRACKED AT PSU RAIL ATTACHMENT FASTENER BETWEEN STR 8R-9R.  REMOVED DAMAGE & NDT FOR CRACKS.  FABRICATED & INSTALLED NESTED ANGLES REPAIR DOUBLERS & FILLER REF AMM 53-10-84 REPAIR 3.  NEED TO INSPECT THIS REPAIR REF AMM 53-10-84-601 BETWEEN 18000 - 24000 CYCLES.
